MAUDE Adverse Event Report: ARTHREX, INC. 4.5 BIOCOMPOSITE FT WITH TIGERTAIL; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.5 BIOCOMPOSITE FT WITH TIGERTAIL; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.5 BIOCOMPOSITE FT WITH TIGERTAIL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-1927bcft-45, 4.5 biocomposite ft with tigertail the implant broke.This was detected during a left shoulder rotator cuff repair procedure on (b)(6) 2025.The implant broke as surgeon was lightly grazing the anchor on bone surface to look for the hole.Procedure was successfully completed with no patient harm.The broken implant was removed from the operation site fully intact.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted an ar-1927bcft-45 biocomposite corkscrew with a damaged anchor.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during insertion.

Brand Name
4.5 BIOCOMPOSITE FT WITH TIGERTAIL
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21346176
Report Number1220246-2025-00350
Device Sequence Number18411733
Product Code MAI
UDI-Device Identifier00888867096844
UDI-Public00888867096844
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5 BIOCOMPOSITE FT WITH TIGERTAIL
Device Catalogue NumberAR-1927BCFT-45
Device Lot Number1539226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown